# SDR SWAA2023062958773

- Difficulty date: June 14, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOC BS 727E UPPER AREA LBL 51 AT AFT CARGO COMPARTMENT 2023-360386<[01] PERFORMED PERMANENT REPAIR ON SUPPORT ANGLE LOCATED ON BS 727A MORE 13.5? TO BS 727B MORE 5? LBL 51 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-70-11-2R-0; REPAIR GENERAL. AND DWG# 149A9490; SHEET 21; REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 PERFORMED PERMANENT REPAIR ON SUPPORT ANGLE LOCATED ON BS 727D MORE 13.5? TO BS 727E MORE 4.500? LBL 51 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-70-11-2R-0; REPAIR GENERAL. AND DWG# 149A9490; SHEET 21; REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON SUPPORT ANGLE LOCATED ON BS 727D MORE 13.5? TO BS 727E MORE 4.500? LBL 51 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-70-11-2R-0; REPAIR GENERAL. AND DWG# 149A9490; SHEET 21; REV.-. SEE INDIVIDUAL SIGN OFF BELOW. RII
